Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, low appetite, recurrent boils on head, abdomen, palms, CBC showed low WBC count, given antibiotics without multivitamins. Advisable?

my cousin is female, 12 years old, presently she is experiencing fever, weight loss , loss of appetite, recurrent boils on her head , petechaie on her abdominal area and palms of her hand, we consulted a pediatrician , CBC was done and it revealed a low white blood cell count. What could be the cause of these symptoms? The pediatrician we consulted prescribed amoxicillin for 7 days, loratadine and paracetamol. She didn t prescribed any multivitamins.would Prescribing antibiotics without multivitamins for a patient who has low white blood cell count could further decrease the patients immune system? what advise can you give?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. Sheenajoy... the multivitamins tablets are given to improve the nutrition condition of the health.. It doesn't affect wbs count...., Mulitvit is not related to action of antibiotic.. antibiotics are given to treat the infection, it must be taken for week.. The above symptoms are suggestive of viral fever...

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor